CASIA OpenIR  > 09年以前成果
Paired-domination of Trees
Qiao, Hong; Kang, Li Ying; Cardei, Mihaela; Du, Ding Zhu; Hong Qiao
2003-01
发表期刊Journal of Global Optimization
卷号25期号:1页码:43-54
摘要
; Let G= (V, E) be a graph without isolated vertices. A set SV is a paired-dominating set if it dominates V and the subgraph induced by S,≤S\ge, contains a perfect matching. The paired-domination number γp(G) is defined to be the minimum cardinality of a paired-dominating set S in G. In this paper, we present a linear-time algorithm computing the paired-domination number for trees and characterize trees with equal domination and paired-domination numbers.
关键词Brachytherapy Branch-and-bound Integer Programming Optimization Prostate Cancer Treatment Planning
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/12596
专题09年以前成果
通讯作者Hong Qiao
作者单位Department of Manufacturing Engineering and Engineering Management
推荐引用方式
GB/T 7714
Qiao, Hong,Kang, Li Ying,Cardei, Mihaela,et al. Paired-domination of Trees[J]. Journal of Global Optimization,2003,25(1):43-54.
APA Qiao, Hong,Kang, Li Ying,Cardei, Mihaela,Du, Ding Zhu,&Hong Qiao.(2003).Paired-domination of Trees.Journal of Global Optimization,25(1),43-54.
MLA Qiao, Hong,et al."Paired-domination of Trees".Journal of Global Optimization 25.1(2003):43-54.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Qiao, Hong]的文章
[Kang, Li Ying]的文章
[Cardei, Mihaela]的文章
百度学术
百度学术中相似的文章
[Qiao, Hong]的文章
[Kang, Li Ying]的文章
[Cardei, Mihaela]的文章
必应学术
必应学术中相似的文章
[Qiao, Hong]的文章
[Kang, Li Ying]的文章
[Cardei, Mihaela]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。